MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed architect tsh results for one patient.The following data was provided (customer provided architect normal range: 0.35 to 4.94 uiu/ml).Sid (b)(6) initial result = 2.8794 uiu/ml, repeat = 3.2094 uiu/ml, cobas result was >100 uiu/ml, dxl 800 result was >48.7 uiu/ml.Heterophilic blocking tube (hbt) of scantibodies: architect tsh = 4.273 uiu/ml.Additional laboratory data was provided: anti-tg: initial result = 44.09 iu/ml, repeat = 48.44 iu/ml.Free t4; initial result was <5.15 pmol/l, repeat was <5.15 pmol/l.Tg: initial result was <0.04 ng/ml, repeat was <0.04 ng/ml.The patient has a history of a thyroid malignant tumor and had a thyroidectomy in 2022.The patient has been treated with radiation and chemotherapy.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely depressed architect tsh results for one patient.The following data was provided (customer provided architect normal range: 0.35 to 4.94 uiu/ml) sid (b)(6) initial result = 2.8794 uiu/ml, repeat = 3.2094 uiu/ml, cobas result was >100 uiu/ml, dxl 800 result was >48.7 uiu/ml.Heterophilic blocking tube (hbt) of scantibodies: architect tsh = 4.273 uiu/ml.Additional laboratory data was provided: anti-tg: initial result = 44.09 iu/ml, repeat = 48.44 iu/ml.Free t4; initial result was <5.15 pmol/l, repeat was <5.15 pmol/l.Tg: initial result was <0.04 ng/ml, repeat was <0.04 ng/ml.The patient has a history of a thyroid malignant tumor and had a thyroidectomy in 2022.The patient has been treated with radiation and chemotherapy.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did not identify an increase in complaint activity for lot 51661ud00.Ticket trending review did not identify any trends for the issue for the product.Device history review did not identify any non-conformances or deviations with lot number 51661ud00 and the complaint issue.The overall performance of the architect tsh reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 51661ud00 is within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 51661ud00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20435330
Report Number3005094123-2024-00527
Device Sequence Number20734975
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public(01)00380740105969(17)241027(10)51661UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Catalogue Number07K62-35
Device Lot Number51661UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/12/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR63310; ARC I2000SR INST, 03M74-02, ISR63310
Patient SexUnknown